Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 149, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 6, 2017, 3:58 PM MDT for Union County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2017, 3:58 PM MDT (21:58 UTC)
- Expired
- Jun 6, 2017, 4:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Cannon AFB radar (KFDX), 171 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
558
WUUS55 KABQ 062158
SVRABQ
NMC059-062245-
/O.NEW.KABQ.SV.W.0149.170606T2158Z-170606T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
358 PM MDT TUE JUN 6 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Union County in northeastern New Mexico...
* Until 445 PM MDT.
* At 358 PM MDT, severe thunderstorms were located along a line
extending from 11 miles southeast of Mount Dora to 13 miles west of
Sedan, moving southeast at 5 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* These severe thunderstorms will remain over mainly rural areas of
east central Union County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3607 10336 3609 10337 3608 10338 3609 10349
3610 10349 3643 10347 3643 10318 3608 10314
TIME...MOT...LOC 2158Z 311DEG 6KT 3637 10340 3617 10337
HAIL...1.25IN
WIND...60MPH
$$
501 follow-up statement
014
WWUS55 KABQ 062219
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
419 PM MDT TUE JUN 6 2017
NMC059-062245-
/O.CON.KABQ.SV.W.0149.000000T0000Z-170606T2245Z/
Union-
419 PM MDT TUE JUN 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EAST CENTRAL UNION COUNTY...
At 419 PM MDT, severe thunderstorms were located along a line
extending from 9 miles south of Mount Dora to 11 miles northwest of
Hayden, moving south at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
east central Union County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3607 10336 3609 10337 3608 10338 3609 10349
3610 10349 3643 10347 3643 10318 3608 10314
TIME...MOT...LOC 2219Z 354DEG 17KT 3639 10344 3611 10337
HAIL...1.00IN
WIND...60MPH
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:41 PM MDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 6, 2:41 PM MDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 241 PM MDT Tue Jun 6 2017 .SYNOPSIS... Showers and thunderstorms will continue over central and eastern NM through Wednesday. Some of these storms may become severe across the eastern plains today and Wednesday. Drier air will invade western NM Thursday then push across the entire state Friday. Temperatures will remain very warm with lots of 80s and 90s through the end of the week. An upper level trough will slide north of NM Saturday through Monday and bring a return to very dry and windy conditions. Fire danger will be high in this pattern over the weekend. Temperatures will cool through the weekend across central and western NM while the east remains hot. Dry conditions may persist over the region through all of next week. && .DISCUSSION... A very active pattern in place w/ abundant moisture and instability across eastern NM beneath an upper level ridge centered over western NM. A 40kt 300mb speed max along the eastern periphery of the ridge will help aid convective development over central and eastern NM thru this evening. A severe thunderstorm watch is in effect. Already seeing impressive cells develop along the east slope of the Sangres and the Central Highlands. Convective clusters along with supercells will move southeast thru the Pecos Valley and onto the Caprock per latest HRRR/RAP guidance. Boundary collisions in the Rio Grande Valley will also lead to some storms with gusty outflow winds and small hail. Another active day likely Wednesday but confidence not as high since models are not indicating as much upper level support. Will also be interesting to see how much low level instability is worked over from today across the east. Nonetheless, still expecting at least some strong storms across eastern NM. Gap winds likely again this evening may become briefly strong and recharge moisture for more storms along the ContDvd Wednesday. Another round of gap winds for the Rio Grande Valley likely Wednesday evening. Changes arrive over western NM Thursday as an upper trough begins to spread drier west/southwest flow aloft over the southwest CONUS. Storms will still be likely over the northern mountains and portions of the plains and southern high terrain. The drier more westerly wind component over central and western areas will also allow temps to soar into the 90s. Friday through early next week will feature a significant change to much drier and windy conditions over a widespread area of NM. Temps will cool below normal across central and western NM. However, the east will remain very hot with downslope westerly flow. Guyer && .FIRE WEATHER... Showers and thunderstorms have developed over the high terrain, primarily focused over the northern mountains with a secondary area over the continental divide. The deeper moisture is certainly east of the Rio Grande, and hence storms west of the river will produce less overall wetting rainfall. Storms east of the central mountain chain will also have the potential to turn strong to severe with very gusty winds and large hail. With storms congealing and expanding over the plains this evening, an easterly wind shift could spread back toward the mountains, ushering higher moisture (dewpoints) and squirting some gusty east wind into the central valleys of NM. Excellent overnight humidity recovery is expected for the eastern half of the state, and good recovery in the central zones. A very similar regime will transpire on Wednesday with comparable placement and coverage of storms. Temperatures will be with a few degrees either side of normal, much like today with the lowest minimum humidity found in the northwestern and far west central zones where readings of 10 to 15 percent are expected. Prevailing winds will be light to moderate with strong and erratic gusts found near any shower or thunderstorm activity. Into Thursday, drier air will invade more of northwestern to north central NM, shutting down thunderstorm potential there. Otherwise, it will be business as usual with strong wetting storms along and east of the central mountain chain Thursday afternoon. Forecast models continue to advertise potential for even drier westerly flow by Friday as the ridge aloft begins to break down in response to an approaching Pacific trough. Confidence is growing that the the moisture will be scoured out, even in the plains of NM with limited storm coverage, warmer temperatures, and breezy conditions prevailing through the weekend. While conditions may not meet critical thresholds by definition, this stretch will be of utmost concern given the large number of ongoing controlled burns due to the dry and still unstable conditions. 52 && .AVIATION... 18Z TAF CYCLE Showers and thunderstorms are quickly developing over the higher terrain, and a secondary area has popped up just east of the continental divide in west central New Mexico. Activity will tend to drift east or southeast at about 10 to 15 mph, gradually expanding into the eastern plains of the state by late afternoon and into the evening. Some strong to severe cells will be possible in the eastern half of the state with large hail, gusty downburst winds, and heavy downpours that will temporarily bring ceilings/visibility down to MVFR/IFR categories. Any storms that develop along or west of the Rio Grande would generally tend to produce more gusty winds rather than heavy rain/hail. Storms will slowly diminish through the evening and into the early morning hours Wednesday. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 57 93 57 92 / 5 5 10 0 Dulce........................... 46 85 45 84 / 5 20 10 10 Cuba............................ 53 86 53 87 / 10 30 20 10 Gallup.......................... 48 90 50 87 / 5 10 20 5 El Morro........................ 45 84 46 82 / 5 10 30 10 Grants.......................... 51 87 52 87 / 5 20 30 10 Quemado......................... 58 85 57 82 / 10 20 30 20 Glenwood........................ 54 96 54 95 / 20 30 30 20 Chama........................... 45 79 45 78 / 20 40 30 30 Los Alamos...................... 58 78 58 81 / 30 50 40 20 Pecos........................... 51 78 51 82 / 50 60 50 30 Cerro/Questa.................... 47 74 48 78 / 40 50 50 30 Red River....................... 41 67 41 71 / 40 60 60 30 Angel Fire...................... 38 70 38 74 / 50 70 60 30 Taos............................ 47 81 46 83 / 30 40 50 20 Mora............................ 48 73 49 78 / 40 60 60 30 Espanola........................ 59 86 59 88 / 20 20 30 10 Santa Fe........................ 57 80 57 82 / 40 30 40 20 Santa Fe Airport................ 55 86 55 87 / 30 30 30 10 Albuquerque Foothills........... 63 92 63 92 / 30 20 30 5 Albuquerque Heights............. 65 91 63 91 / 20 20 30 5 Albuquerque Valley.............. 64 92 63 92 / 20 20 30 5 Albuquerque West Mesa........... 63 92 62 93 / 20 20 30 5 Los Lunas....................... 62 94 61 94 / 20 20 30 10 Rio Rancho...................... 63 90 62 91 / 20 20 30 5 Socorro......................... 63 93 63 92 / 30 20 30 20 Sandia Park/Cedar Crest......... 52 82 53 86 / 40 30 40 10 Tijeras......................... 58 88 58 89 / 30 20 30 5 Moriarty/Estancia............... 52 83 53 86 / 30 40 40 20 Clines Corners.................. 53 79 53 83 / 40 60 50 20 Gran Quivira.................... 56 84 56 85 / 30 40 40 20 Carrizozo....................... 62 88 62 87 / 30 30 40 10 Ruidoso......................... 53 77 53 80 / 50 60 50 30 Capulin......................... 50 73 50 79 / 60 60 50 30 Raton........................... 49 78 49 84 / 50 60 60 30 Springer........................ 49 80 49 86 / 40 60 60 20 Las Vegas....................... 50 76 50 82 / 40 60 50 30 Clayton......................... 56 79 54 84 / 60 50 40 20 Roy............................. 52 78 53 84 / 50 60 50 20 Conchas......................... 60 86 61 90 / 50 40 40 20 Santa Rosa...................... 56 85 57 90 / 50 40 50 20 Tucumcari....................... 59 87 59 92 / 60 40 40 20 Clovis.......................... 60 85 60 89 / 70 40 40 20 Portales........................ 62 86 62 89 / 70 40 40 20 Fort Sumner..................... 62 87 62 90 / 60 40 40 20 Roswell......................... 64 91 63 94 / 60 30 40 20 Picacho......................... 59 84 59 86 / 50 50 50 30 Elk............................. 56 79 57 81 / 50 60 50 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 6, 11:28 AM MDT, 4 hours 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Albuquerque NM 1128 AM MDT Tue Jun 6 2017 NMZ501>540-071100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 1128 AM MDT Tue Jun 6 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms this afternoon into this evening for much of the east central and southeast plains of New Mexico where thunderstorms will be capable of producing large hail, damaging winds, and perhaps a brief tornado. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong to possibly severe thunderstorms are forecast Wednesday across portions of eastern New Mexico. A few thunderstorms will be capable of producing large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and Wednesday for eastern New Mexico due to the threat for severe thunderstorms. GUYER
In the hours before
Special weather statement, Jun 6, 2:22 PM MDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 222 PM MDT TUE JUN 6 2017 NMZ521-522-062045- Sandia/Manzano Mountains-Estancia Valley- 222 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TORRANCE COUNTY UNTIL 245 PM MDT... At 222 PM MDT, Doppler radar was tracking a strong thunderstorm near Moriarty, moving south at 20 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Moriarty and McIntosh. This includes Interstate 40 between Mile Markers 194 and 202. && A severe thunderstorm watch remains in effect until 1000 PM MDT for central New Mexico. LAT...LON 3500 10618 3505 10597 3486 10583 3478 10613 TIME...MOT...LOC 2022Z 344DEG 17KT 3496 10606 50
Special weather statement, Jun 6, 2:25 PM MDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Albuquerque NM 225 PM MDT TUE JUN 6 2017 NMZ514-515-062100- East Slopes Sangre de Cristo Mountains-Southern Sangre de Cristos above 9500 feet- 225 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND SOUTHWESTERN MORA COUNTIES UNTIL 300 PM MDT... At 225 PM MDT, Doppler radar was tracking a strong thunderstorm near Morphy Lake State Park, or 7 miles west of Mora, moving south at 20 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Mora, Tierra Monte, Ledoux, Morphy Lake State Park, Gascon, Cleveland, Holman, South Carmen, Rociada and Monte Aplanado. && A severe thunderstorm watch remains in effect until 1000 PM MDT for northeastern New Mexico. LAT...LON 3607 10536 3586 10522 3578 10554 3601 10554 TIME...MOT...LOC 2025Z 344DEG 17KT 3597 10547 50
Special weather statement, Jun 6, 3:29 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Albuquerque NM 329 PM MDT TUE JUN 6 2017 NMZ529-532-062200- Eastern San Miguel County-Northeast Highlands- 329 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL COUNTY UNTIL 400 PM MDT... At 329 PM MDT, Doppler radar was tracking a strong thunderstorm over Maes, or 23 miles southeast of Wagon Mound, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Maes. && A severe thunderstorm watch remains in effect until 1000 PM MDT for northeastern New Mexico. LAT...LON 3564 10464 3577 10457 3573 10431 3550 10449 TIME...MOT...LOC 2129Z 282DEG 11KT 3569 10456 50
Special weather statement, Jun 6, 3:41 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
341 PM MDT TUE JUN 6 2017
NMZ528-531-062215-
Far Northeast Highlands-Harding County-
341 PM MDT TUE JUN 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HARDING AND
SOUTHEASTERN MORA COUNTIES UNTIL 415 PM MDT...
At 340 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Roy, or 19 miles east of Wagon Mound, moving northeast
at 5 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Roy.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
LAT...LON 3578 10432 3578 10445 3579 10445 3602 10447
3605 10428 3583 10411
TIME...MOT...LOC 2140Z 222DEG 6KT 3595 10438
50Special weather statement, Jun 6, 3:48 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
348 PM MDT TUE JUN 6 2017
NMZ523-062215-
Central Highlands-
348 PM MDT TUE JUN 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TORRANCE COUNTY
UNTIL 415 PM MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Cedarvale, or 15 miles north of Corona, moving
east at 20 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Duran.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central and east central New Mexico.
LAT...LON 3430 10548 3431 10550 3431 10552 3443 10569
3461 10556 3443 10531 3441 10531 3429 10547
TIME...MOT...LOC 2148Z 292DEG 16KT 3447 10556
50Special weather statement, Jun 6, 3:52 PM MDT, 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 352 PM MDT TUE JUN 6 2017 NMZ530-062230- Union County- 352 PM MDT TUE JUN 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 430 PM MDT... At 352 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 11 miles south of Mount Dora to 15 miles west of Sedan. Movement was west at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. These storms will remain over mainly rural areas of central Union County. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3640 10359 3611 10357 3613 10318 3639 10316 TIME...MOT...LOC 2152Z 071DEG 9KT 3636 10341 3620 10340 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:07 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Jun 5, 6:30 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 5, 6:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 5, 7:15 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Jun 5, 7:23 PM MDT | Special Weather Statement | ABQ | Roosevelt | 37 min |
| Jun 5, 7:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jun 5, 8:03 PM MDT | Special Weather Statement | ABQ | Chaves | 42 min |
| Jun 5, 8:16 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 5, 8:25 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Roosevelt | 110 min |
| Jun 6, 11:48 AM MDT | Special Weather Statement | ABQ | San Miguel | 27 min |
| Jun 6, 12:06 PM MDT | Special Weather Statement | ABQ | Los Alamos | 24 min |
| Jun 6, 12:44 PM MDT | Special Weather Statement | ABQ | Los Alamos | 31 min |
| Jun 6, 12:48 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 27 min |
| Jun 6, 1:17 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 6, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 52 min |
| Jun 6, 1:50 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 6, 1:59 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Jun 6, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 34 min |
| Jun 6, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 49 min |
| Jun 6, 2:17 PM MDT | Special Weather Statement | ABQ | Bernalillo | 43 min |
| Jun 6, 2:22 PM MDT | Special Weather Statement | ABQ | Torrance | 23 min |
| Jun 6, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 21 min |
| Jun 6, 2:25 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 6, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 48 min |
| Jun 6, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 17 min |
| Jun 6, 3:04 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 116 min |
| Jun 6, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 48 min |
| Jun 6, 3:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Jun 6, 3:41 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Jun 6, 3:48 PM MDT | Special Weather Statement | ABQ | Torrance | 27 min |
| Jun 6, 3:52 PM MDT | Special Weather Statement | ABQ | Union | 38 min |
| Jun 6, 4:01 PM MDT | Areal Flood Advisory | ABQ | Torrance | 119 min |
| Jun 6, 4:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 6, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 48 min |
| Jun 6, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 58 min |
| Jun 6, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jun 6, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 28 min |
| Jun 6, 5:16 PM MDT | Special Weather Statement | ABQ | Curry | 29 min |
| Jun 6, 5:21 PM MDT | Special Weather Statement | ABQ | Guadalupe | 24 min |
| Jun 6, 5:49 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| Jun 6, 5:56 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 49 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.